Hail, Cheyenne
- When
- June 26, 7:55 PM MST to 7:58 PM MST
- Where
- Cheyenne County, 2 mi W of Potter
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.220, -103.359
Quarter size hail was observed a few miles west of Potter.
Thunderstorms over southeast Wyoming produced large hail, damaging winds and locally heavy rainfall.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
Thunderstorms over southeast Wyoming produced large hail, damaging winds and locally heavy rainfall.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 26, 5:30 PM MST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 630 PM MDT THU JUN 26 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 336 PM MDT THU JUN 26 2014 PREVIOUS FORECAST FOR THE NEXT 12 TO 24 HOURS APPEARS ON TRACK THIS AFTERNOON. CURRENT WATERVAPOR LOOP SHOWS A WEAK SHORTWAVE ALOFT LIFTING NORTHEAST ACROSS SOUTH CENTRAL WYOMING...WITH SHOWERS AND TSTORMS BEGINNING TO DEVELOP ALONG AND AHEAD OF THE FEATURE. A SURFACE BOUNDARY IS ALSO VISIBLE NEAR THE LARAMIE RANGE...WITH SOUTHWEST WINDS BECOMING MORE SOUTHERLY TO THE EAST OF THE BOUNDARY ALONG WITH AN IMPRESSIVE MOISTURE GRADIENT. DEWPOINT TEMP IS CURRENTLY AT 29 DEGREES AT LARAMIE...AND 55 IN CHEYENNE TO THE EAST OF THE BOUNDARY. SEVERE POTENTIAL IS MARGINAL ACROSS MOST OF SOUTHEAST WYOMING EAST OF THIS BOUNDARY...DUE TO LIMITED SHEAR. HOWEVER...TSTORMS WILL LIKELY PRODUCE OUTFLOW BOUNDARIES RESULTING IN ADDITIONAL LLVL SHEAR THROUGH THIS EVENING. SEVERE TSTORMS ARE MORE LIKELY ACROSS WESTERN NEBRASKA THIS EVENING INTO EARLY TONIGHT WITH MORE FAVORABLE SHEAR PROFILES...MORE INSTABILITY...AND JET ENERGY PUSHING OVER THE AREA. IN FACT...NOCTURNAL CONVECTION IS EXPECTED EAST OF I25 AS THE LLVL JET STRENGTHENS WHILE A 50 KNOT JET ALOFT DEVELOPS OVER FAR EASTERN COLORADO AND WESTERN NEBRASKA. INCREASED POP THROUGH EARLY SATURDAY MORNING...ESPECIALLY OVER THE NORTHERN PANHANDLE WHICH WILL BE IN THE FAVORABLE LEFT EXIT QUADRANT OF THE UPPER LEVEL JET. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS THROUGH LATE THIS EVENING. FOR FRIDAY...MAIN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT BASIN WILL MOVE EAST OVER WYOMING. COOLER TEMPERATURES ARE EXPECTED WITH HIGHS IN THE UPPER 60S TO MID 70S OVER MOST OF SOUTHEAST WYOMING...AND INTO THE 80S ACROSS WESTERN NEBRASKA WHICH WILL BE THE LAST TO SEE THE COOLER AIR. EXPECT SHOWERS TO BE MORE WIDESPREAD ON FRIDAY AS THE TROUGH AXIS MOVES EAST. SHOWERS WILL DEVELOP OVER SOUTHEAST WYOMING...LIKELY AROUND SUNRISE OR SHORTLY AFTER OVER CARBON AND ALBANY COUNTY. SHOWERS WILL BECOME MORE NUMEROUS AS THEY PUSH EAST INTO THE HIGH PLAINS...WITH THUNDERSTORMS BECOMING MORE LIKELY INTO THE AFTERNOON. INCREASED POP OVER THE MOUNTAINS AND HIGHER RIDGES...WITH A GOOD COVERAGE OF RAIN SHOWERS EXPECTED. THIS ACTIVITY WILL LIKELY LINGER THROUGH MIDNIGHT AS A 90KT UPPER LEVEL JET MAX MOVES OVER WYOMING. ALL MODELS INDICATE DRIER AIR PUSHING ACROSS WYOMING FOR SATURDAY WITH DEWPOINTS LOWERING INTO THE 30S. CAN NOT RULE OUT A FEW ISOLATED THUNDERSTORMS HOWEVER NORTH OF A DOUGLAS TO SIDNEY NEBRASKA LINE WITH AMPLE MOISTURE LINGERING OVER THAT AREA AS WELL AS GOOD INSTABILITY. TEMPERATURES WILL RETURN TO NEAR NORMAL WITH HIGHS IN THE 70S TO LOW 80S. WINDY CONDITIONS ARE EXPECTED WEST OF THE LARAMIE RANGE WITH GUSTS UP TO 40 MPH POSSIBLE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 336 PM MDT THU JUN 26 2014 AN UPPER LEVEL LOW WILL DEVELOP AND SLOWLY MOVE EAST ALONG THE US/CANADIAN BORDER SUNDAY AND MONDAY...WITH WNW FLOW OVER THE FORECAST AREA THROUGH THIS TIME. A COLD FRONT LOOKS TO DROP SOUTH ACROSS THE EASTERN PLAINS SUNDAY EVENING...AND WITH SOME MARGINAL MIDLEVEL MOISTURE MOVING OVERHEAD...COULD SEE A FEW VERY LIGHT SHOWERS DEVELOP ALONG THE FRONT. NOT LOOKING LIKE MUCH MORE THAN SPRINKLES THO...SO KEPT CHANCES FOR PRECIP LOW. AHEAD OF THE FRONT...TEMPS WILL BE VERY WARM...WITH LOW 80S TO LOW 90S ACROSS THE PLAINS AND 60S TO LOW 80S ACROSS THE WEST. WINDS WILL BE ON THE BREEZY SIDE AS WELL...WITH GUSTS UP TO 40 MPH LIKELY IN THE WIND PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. MUCH DRIER NORTHWEST FLOW WILL MOVE OVERHEAD FOR MONDAY WITH COOLER TEMPERATURES EXPECTED IN THE POST FRONTAL AIRMASS. TUESDAY WILL REMAIN DRY AS WELL WITH PERHAPS SLIGHTLY WARMER TEMPS AS THE UPPER RIDGE BEGINS TO BUILD BACK IN FROM THE WEST. LONGER RANGE MODELS HINT TOWARD A RETURN OF SUBTROPICAL MOISTURE PLUME AS THE RIDGE BUILDS ON WEDNESDAY...SOMEWHAT REMINISCENT OF A WEAK MONSOONAL PATTERN. LOOKS LIKE AT LEAST A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED AT 630 PM MDT THU JUN 26 2014 SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE NEBRASKA PANHANDLE THROUGH AROUND MIDNIGHT. A MORE ISOLATED COVERAGE WILL CONTINUE FOR SOUTHEAST WYOMING THROUGH 02Z. MVFR TO MARGINAL IFR CONDITIONS WILL OCCUR WITH THE STRONGER THUNDERSTORMS IN THE PANHANDLE...WITH STRONG AND ERRATIC DOWNDRAFT WINDS AND SMALL HAIL POSSIBLE AS WELL. A COLD FRONT WILL MOVE WEST TO EAST ACROSS THE FORECAST AREA AFTER 03Z WITH SHOWERS AND PERHAPS A FEW TSTORMS REDEVELOPING OVERNIGHT. WINDS WILL VEER TO THE NORTHWEST AND WILL INCREASE BEHIND THE FRONT AS WELL. A SCATTERED TO WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED FOR FRIDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 336 PM MDT THU JUN 26 2014 MINIMAL FIRE WEATHER CONCERNS THROUGH THIS WEEKEND AS A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY NIGHT. COVERAGE OF SHOWERS WILL INCREASE ON FRIDAY AS AN UPPER LEVEL TROUGH MOVES EAST ACROSS THE AREA...PROVIDING MOST OF THE AREA WITH WIDESPREAD WETTING RAINFALL IN ADDITION TO WHAT HAS ALREADY FALLEN IN THE LAST FEW DAYS. RELATIVE HUMIDITIES WILL THEN LOWER TO BETWEEN 10 TO 20 PERCENT ON SUNDAY AS DRIER AIR MOVES INTO THE AREA. HOWEVER...MODELS INDICATE SUBTROPICAL MOISTURE RETURNING TO THE AREA BY THE MIDDLE OF NEXT WEEK...AND EVEN SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...RJM AVIATION...RJM FIRE WEATHER...TJT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 426 AM MDT THU JUN 26 2014 WYZ101>119-271100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 426 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ONCE AGAIN OVER MOST OF THE AREA THIS AFTERNOON INTO THIS EVENING. SEVERE STORMS ARE NOT EXPECTED BUT A FEW COULD BECOME STRONG MAINLY NEAR THE NEBRASKA BORDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-271100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 426 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA BY LATE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
743 PM MDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL PINE BLUFFS 41.18N 104.07W
06/26/2014 E0.50 INCH LARAMIE WY TRAINED SPOTTER
MOSTLY PEA SIZED...BUT A FEW WERE ONE HALF INCH.
&&
CHAHNSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 753 PM MDT THU JUN 26 2014 NEZ002-095-096-270245- DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE- 753 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX AND EXTREME SOUTHWESTERN DAWES COUNTIES UNTIL 845 PM MDT... AT 748 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF AGATE FOSSIL BEDS NATIONAL MONUMENT...OR 23 MILES NORTHEAST OF TORRINGTON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... AGATE FOSSIL BEDS NATIONAL MONUMENT AROUND 805 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4274 10382 4254 10346 4226 10405 4238 10405 TIME...MOT...LOC 0153Z 225DEG 26KT 4239 10394 RUBIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 802 PM MDT THU JUN 26 2014 NEZ019>021-054-055-270245- BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE- 802 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF... SOUTHWESTERN MORRILL...EXTREME NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND EASTERN BANNER COUNTIES UNTIL 845 PM MDT... AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF MINATARE TO 11 MILES SOUTHEAST OF HARRISBURG...AND MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... MCGREW AROUND 810 PM MDT. CHIMNEY ROCK STATE PARK...SOUTH BAYARD JUNCTION AND BAYARD AROUND 825 PM MDT. REDINGTON AROUND 835 PM MDT. BRIDGEPORT STATE RECREATION AREA...BRIDGEPORT...NORTHPORT AND COURT HOUSE AND JAIL ROCKS AROUND 845 PM MDT. THESE STORMS WILL LIKELY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4180 10302 4132 10316 4142 10370 4180 10367 TIME...MOT...LOC 0202Z 277DEG 18KT 4171 10349 4143 10358 RUBIN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
821 PM MDT THU JUN 26 2014
WYZ116>118-270300-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
821 PM MDT THU JUN 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND SOUTHEASTERN
ALBANY COUNTIES UNTIL 900 PM MDT...
AT 820 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
WHITAKER TO GRANITE SPRINGS CAMPGROUND TO VIRGINIA DALE...AND MOVING
SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
CRYSTAL LAKE RESERVOIR...CRYSTAL LAKE CAMPGROUND AND FEDERAL AROUND
830 PM MDT.
WHITAKER AROUND 840 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 330 AND
355.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 16 AND
35.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4099 10546 4111 10539 4128 10539 4154 10504
4142 10464 4109 10494 4099 10498
TIME...MOT...LOC 0221Z 294DEG 19KT 4144 10500 4119 10525
4091 10534
RUBINSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 835 PM MDT THU JUN 26 2014 WYZ116>118-270315- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 835 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND EXTREME EASTERN ALBANY COUNTIES UNTIL 915 PM MDT... AT 832 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF HORSE CREEK...OR 18 MILES EAST OF LARAMIE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HORSE CREEK AROUND 845 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 36 AND 44. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4163 10512 4161 10471 4128 10523 4134 10532 TIME...MOT...LOC 0235Z 216DEG 20KT 4135 10523 RUBIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 844 PM MDT THU JUN 26 2014 NEZ054-055-270330- CHEYENNE NE-KIMBALL NE- 844 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIMBALL AND SOUTHWESTERN CHEYENNE COUNTIES UNTIL 930 PM MDT... AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF KIMBALL AIRPORT...OR 13 MILES SOUTH OF KIMBALL...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL SOUTHERN KIMBALL COUNTY THROUGH 930 PM MDT RURAL CENTRAL KIMBALL COUNTY THROUGH 930 PM MDT RURAL EASTERN KIMBALL COUNTY THROUGH 930 PM MDT RURAL SOUTHWESTERN CHEYENNE COUNTY THROUGH 930 PM MDT THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4099 10378 4110 10381 4118 10375 4112 10326 TIME...MOT...LOC 0244Z 235DEG 20KT 4106 10373 RUBIN
The Cheyenne radar (KCYS), 121 km away, was scanning. The volume nearest the first event began at 02:56 UTC.
2 hail, 2 thunderstorm wind. Local standard time, as filed.
Quarter size hail was observed a few miles west of Potter.
Estimated wind gusts of 60 mph were observed a few miles west of Potter.
Quarter size hail was observed in Bridgeport.
Estimated wind gusts of 55 to 60 mph were observed six miles northeast of Wild Horse Butte.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 526642, 526643, 526645, 526647.